Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

172 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Resting heart rate of 98. I have muscular dystrophy.

At my last doctor s appointment he calculated my resting heart rate to be 102. I have muscular dystrophy and along with it heart problems. I m just wondering how bad that number is if anyone can help. Thank you. sorry put the title wrong and didnt realize it meant to have 102 there I have an enlarged heart and I take beta blockers
Sat, 12 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
  User's Response
's  Response
not too bad
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Dear Dr. Good Morning. I m 25 years, suffering from Muscular Dystrophy since childhood.Neither I can walk/move nor sitting properly at present whenever I try to walk, felt down on the ground and that s why I could not complete my graduation (B-Com)and seems all the hope and dream doors will be closed for me! Please help me duly advised your valuable suggestions about treatment. Please acknowledge receipt. Thanking you, Yours faithfully, Supriyo Banerjee.

doctor1 MD

what is the treatment for muscular distrophy

doctor1 MD

My husband is waiting to see a muscular dystrophy Dr to see if he has Muscular Dystrophy. His appointment isn t until August 2011. He had an EMG done and the report says it raises the possibilty of scapuloperoneal muscular dystrophy. What exactly is that? Says: the winging of the back musculature in combination with tibial peroneal weakness and abnormal EMG findings raise the posiibilty of scapuloperoneal muscular dystrophy. I can t find it online. My husband s left foot is turning outward at about 9-10 oclock and is having pain. His diagnostic on the EMG says: slightly reduced SNAP amplitudes in the left sural with normal velocities, low-normal CNAP amplitudes of the peroneal motor nerve, and scattered fibrillation potentials and positive sharp waves in the left tibialis anterior and extensor digitorum brevis muscles with some CRD S. My husband has hammer toes and 15 years ago had surgery for them.He says he has features of Charcot-Marie Tooth. He says the foot is collapsing into the significant pes planovalgus despite having a very big cavus foot. He has clawing down through his toes as an accesory foot stabilizer. He says the patient does have underdeveloped musculature of the upper extremities. The patient has bilateral high arched feet with valgus deviated toes. We have to wait until August to see a Muscular Dystrophy Dr and it is driving me nuts not knowing what is happening with him. Any input would be greatly appreciated. My email is: tia0326@embarqmail.com. Thanks

Recent questions on  Beta blocker

doctor1 MD

hi i am a 42 year old female and have just been diagnosed with a svt with aberrent (rbbb)pattern my pulse is between 35-43 and my blood pressure is usually 90/60 and am currently on carvedilol 3.125mgs twice a day and am waiting for an angiagram do you have any ideas what is wrong

doctor1 MD

I am 23 and I have Inappropriate Sinus Tachycardia. I have been on beta blockers for 4 years and have gotten quite use to my fast heart. However, over the past month when I move from a resting position, or walk my body gets very tingly and I get weak/lightheaded. I am waiting to get an apt with my cardiologist but it seems he is completely booked. Please let me know any ideas you might have about this.

doctor1 MD

I am 66, 5'2" and 155lbs. I developed a fib 2 years ago (now regulated) and was put on an older beta blocker plus I have high blood pressure for which I am now on the 5th different med ...I take 0.137 mg synthroid daily for 30 years, strength has varied over the years from 0.075 to as high as 0.2mg...my tsh, which is the only measurement my physician will consider, is usually 2.5 or thereabouts...in the last few months my hypothyroid symptoms have increased and on the last lab my tsh was very high, over 8 so I know my thyroid level is very low...I am very fatigued, depressed and most upsetting am eating less and getting fatter, where before I was overweight but firm and now I can feel fat in my thighs and upper arms plus around my abdomin which I never had before. Research shows the older type of beta blocker, atenolol, can slow metabolism and cause insulin resistance, (I am not diabetic) is it safe to simply stop one beta blocker and start another...in fact, I'd like to get off it altogether but the last time my physician said to just stop taking it, I developed pvc's which was corrected by increasing the atenolol. I am distressed about the side effects of this drug and wld like to take something less toxic.

doctor1 MD

Hi. I had sinus tachycardia a year ago. They found nothing in an EKG. Then I experienced very strong skipped beats. They put me through a stress test, echo, long term EKG and found nothing but prescribed beta blockers. For the past couple of months, during the evening sometimes, I feel dizzy (lightly) and a bit light headed. The skipped beats become frequent if I drink alcohol, even a little beer. Last night I dreamed that my heart was racing really really fast and in my dream itself I thought I was getting atrial fibrillation, then I woke up. What could be happening?

doctor1 MD

I have atrial fibrillation and a low pulse rate (45 - 55) when at rest. I can get it into the mid 90's when exercising. I'm 73 years old. My cardiologist wants to implant a pacemaker and is talking about using either Tikosyn (Dofetilide) or...

doctor1 MD

Is there any negative drug interaction between motrine and either chlorthalidone , carvedilol or lisinopril? I was told Advil can not be used with any of the 3. What about motrine?

doctor1 MD

I was diagnosed with attrial flutters ( arrhythmia ) and the cardiologist did a cardio version and a subsequent EKG showed the condition was corrected. The doctor has me on Xarelto and a beta blocker . I feel fine and I am wondering if I can drink...